Prolongation structures for supersymmetric equations

G.H.M. Roelofs, Marcel Roelofs, N.W. van den Hijligenberg, N.W. van den Hijligenberg

    Research output: Contribution to journalArticleAcademicpeer-review

    21 Citations (Scopus)
    65 Downloads (Pure)

    Abstract

    The well known prolongation technique of Wahlquist and Estabrook (1975) for nonlinear evolution equations is generalized for supersymmetric equations and applied to the supersymmetric extension of the KdV equation of Manin-Radul. Using the theory of Kac-Moody Lie superalgebras, the explicit form of the resulting Lie superalgebra is determined. It is shown to be isomorphic to RMR*Cov+(C(2), sigma ), where RMR is an eight-dimensional radical. An auto-Backlund transformation is derived from the prolongation structure and the relationship with known solution methods of the SKdV equation is analysed. In addition it is indicated how a super-position principle for the SKdV equation can be obtained
    Original languageUndefined
    Pages (from-to)5117-5130
    Number of pages14
    JournalJournal of physics A: mathematical and general
    Volume23
    Issue number22
    DOIs
    Publication statusPublished - 1990

    Keywords

    • METIS-140328
    • IR-60647

    Cite this